# SDR FDEA202411011626

- Difficulty date: November 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 88,175 hours, 45,496 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT EMERGENCY DECLARED TO GET PRIORITY  HANDLING IN ORDER TO LAND AT KRNO DESPITE A RAMP  CLOSURE DUE TO TFR FOR VIP MOVEMENT BEFORE  ACHIEVING EMERGENCY FUEL STATE OF 4400 POUNDS.  EMERGENCY DECLARED.  NO MAINTENANCE ACTION
